Show simple item record

dc.contributor.authorde Gier, J
dc.contributor.authorPyatov, P
dc.contributor.authorZinn-Justin, P
dc.date.available2014-05-21T22:44:37Z
dc.date.issued2009-05-01
dc.identifierhttp://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000265443800002&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=d4d813f4571fa7d6246bdc0dfeca3a1c
dc.identifier.citationde Gier, J., Pyatov, P. & Zinn-Justin, P. (2009). Punctured plane partitions and the q-deformed Knizhnik-Zamolodchikov and Hirota equations. JOURNAL OF COMBINATORIAL THEORY SERIES A, 116 (4), pp.772-794. https://doi.org/10.1016/j.jcta.2008.11.008.
dc.identifier.issn0097-3165
dc.identifier.urihttp://hdl.handle.net/11343/29228
dc.languageEnglish
dc.publisherACADEMIC PRESS INC ELSEVIER SCIENCE
dc.subjectPure Mathematics
dc.titlePunctured plane partitions and the q-deformed Knizhnik-Zamolodchikov and Hirota equations
dc.typeJournal Article
dc.identifier.doi10.1016/j.jcta.2008.11.008
melbourne.peerreviewPeer Reviewed
melbourne.affiliationThe University of Melbourne
melbourne.affiliation.departmentMathematics and Statistics
melbourne.source.titleJOURNAL OF COMBINATORIAL THEORY SERIES A
melbourne.source.volume116
melbourne.source.issue4
melbourne.source.pages772-794
dc.research.codefor101
dc.description.pagestart772
melbourne.publicationid119327
melbourne.elementsid308298
melbourne.contributor.authorde Gier, Johannes
melbourne.contributor.authorZinn-Justin, Paul
melbourne.internal.ingestnoteAbstract bulk upload (2017-07-20)
dc.identifier.eissn1096-0899
melbourne.accessrightsThis item is currently not available from this repository


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record